Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had a problem of fits 8 to 9 years back, will it happen again in future ?

Hi i had problems of fits 8 to 9 years back and i used to take encorate chrono .i took it near about 3 years and then reduced the dose to one tab in night.but from the last 4 years i have left it compleatly and havent felt any problem relating fits .can anyone suggest me that can it happen in future or not Hi i had problems of fits 8 to 9 years back and i used to take encorate chrono .i took it near about 3 years and then reduced the dose to one tab in night.but from the last 4 years i have left it compleatly and havent felt any problem relating fits .can anyone suggest me that can it happen in future or not .age 24 male
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Thanks for query,
I think you had epilepsy.
As you continued for 3 years and now you are completely alright.
Now there is no possibility of having fits in the future.
ok and bye.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Neurologist Dr. Shiva Kumar R's  Response
Thanks for using HealthcareMagic. Probably you are suffering from primary generalized epilepsy. These can some time get cured after treatment. If you don't have any seizures now don't do anything. Some tips to prevent fits are
1. Avoid stress
2. Good regular sleep
3. Avoid sleep deprivation
Don't worry about the fits now. If they have to come they will or else they wont. If it comes we will treat with medicines or else no. So stay calm and concentrate on tour work. Bye
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor